| Model Number |
368346 |
| Medical Device Problem Codes |
Failure to Capture (1081); Device Sensing Problem (2917)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/18/2023
Type of Reportable Event
Malfunction
Event or Problem Description
This lv lead was explanted due to loss of capture and sensing.No adverse patient events were reported.Should additional information be received, this file will be update.
Additional Manufacturer Narrative
The device is currently not available for analysis.No conclusion can be drawn at this time.No additional information is available at the moment.The file is closed.The investigation will be re-opened should additional data become available.